# SDR VNAA202103291111

- Difficulty date: March 29, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15365
- Aircraft time: 13,468 hours, 12,290 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT THE CAPTAIN/FO BEGAN TO SMELL A BURNING SMELL THEN GOT A CALL FROM THE FA IN THE BACK SAYING THERE IS SMOKE. THE PAX THEN EVACUATED THROUGH THE MAIN CABIN DOOR ON THE TAXIWAY. THE SMOKE WAS COMING FROM THE CENTER OF THE AIRCRAFT ACCORDING TO THE FA. EMERGENCY WAS DECLARED. PAX WERE BUSED BACK TO THE TERMINAL. NO FURTHER INFORMATION AT THIS TIME. BRIDGE WAS FORMED BECAUSE OF THIS EVENT. RH PACK AUTO FAIL. DEFERRED RH PACK IAW CRJ 900 MEL 21-51-01-3. RAM AIR SOV VERIFIED OPERATIVE. NO M FUNCTION REQUIRED.  REPLACED ACM.
